دانلود مقاله ISI انگلیسی شماره 46689
عنوان فارسی مقاله

برآورد آفین به مدل های ساختار مدت با نوسانات تصادفی گسترش یافته و یا گسترش نیافته

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
46689 2015 22 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Estimation of affine term structure models with spanned or unspanned stochastic volatility ☆
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Journal of Econometrics, Volume 185, Issue 1, March 2015, Pages 60–81

کلمات کلیدی
مدل های ساختار تکراری مدت - نوسانات تصادفی گسترش نیافته - برآورد
پیش نمایش مقاله
پیش نمایش مقاله برآورد آفین به مدل های ساختار مدت با نوسانات تصادفی گسترش یافته و یا گسترش نیافته

چکیده انگلیسی

We develop new procedures for maximum likelihood estimation of affine term structure models with spanned or unspanned stochastic volatility. Our approach uses linear regression to reduce the dimension of the numerical optimization problem yet it produces the same estimator as maximizing the likelihood. It improves the numerical behavior of estimation by eliminating parameters from the objective function that cause problems for conventional methods. We find that spanned models capture the cross-section of yields well but not volatility while unspanned models fit volatility at the expense of fitting the cross-section.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.